USP Electronic Research Repository

Finitely generated Banach algebras and local Nullstellensatze

Bridges, D.S. and Havea, Robin S. and Schuster, P. (2006) Finitely generated Banach algebras and local Nullstellensatze. Publicationes Mathematicae-Debrecen, 69 (1-2). pp. 171-184. ISSN 0033-3883

Full text not available from this repository.


The spectrum of a separable, commutative, unital Banach algebra with a finite set of topologically independent generators is characterised and shown to be firm (in Bishop’s sense). This result is then used to provide local Nullstellens¨atze for algebras of power series and polynomials over C. All results in the paper are fully constructive.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 16 Mar 2006 02:43
Last Modified: 10 May 2012 07:50

Actions (login required)

View Item View Item